# SDR DXTA200702341

- Difficulty date: July 17, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 6,080 hours, 4,233 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL BEFORE 80 KNOTS BOTH RED MASTER WARNING LIGHTS CAME ON WITH NO OTHER ASSOCIATED LIGHTS. PERFORMED FUNCTIONAL TEST OF MASTER WARNING SYSYTEM IAW HAWKER 800XP MM. 31-50-00. FUNCTIONAL CHECKS NORMAL NO DEFECTS NOTED.
